I am prediabetic, but I have lost weight recently and been more active. My blood sugar this morning was 186. It's never been that high and I didn't eat differently yesterday.
16 Oct 2009
Having high blood sugar is not a known side effect of Lamisil, actually it may cause hypoglycemia (low blood sugar).
The known side effects of Lamisil are:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Lamisil:
Diarrhea; headache; indigestion; taste changes.
Seek medical attention right away if any of these SEVERE side effects occur when using Lamisil:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); red, blistered, peeling, or swollen skin; symptoms of infection (eg, fever, chills, sore throat); symptoms of liver problems (eg, dark urine; loss of appetite; pale stools; stomach pain; unexplained, persistent nausea; unusual tiredness; vomiting; yellowing of the skin or eyes); unusual bruising or bleeding; vision changes.
If your sugar levels are high continuously then please see your doctor.
- Lamisil Information for Consumers
- Lamisil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamisil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
MY mother is suffering from HCC, Cirrosis and diabetic . She has experiencing low blood sugar frequently. We are checking blood sugar frequently and ...
1 answer • 21 Sep 2009
1 answer • 4 Nov 2010
1 answer • 11 Apr 2011
MY DOCTOR ADVISED ME TO START WITH 10 UNITS OF LEVEMIR AND MONITOR MY BLOOD SUGAR EVERY MORNING AND INCREASE THE UNITS BY TWO EVERY WEEK UNTIL MY ...
1 answer • 30 May 2013